MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551PNAP
Medical Device Problem Codes No Display/Image (1183); No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer¿s mother reported via phone call that customer experienced high blood glucose.The customer blood glucose level was over 500 mg/dl and last week blood glucose was 519 mg/dl.Customer treated with insulin pump and manual injection.The customer also reported that the insulin pump was not working.The customer stated that reservoir compartment was crack and reservoir was able to lock in place when inserted into insulin pump.The customer was advice the insulin pump will need to be replaced.Advice to discontinue use of the insulin pump and revert to backup plan per healthcare professional instructions.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device received with blank display due to corroded battery tube spring contact and corroded battery tube.Unable to perform all functional testing including the operating currents, a21 error test, rewind, basic occlusion, occlusion, prime and excessive no delivery test due to blank display.Device received with broken reservoir tube lip.

Brand Name
530G INSULIN PUMP MMT-551PNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9085271
Report Number2032227-2019-65094
Device Sequence Number19464754
Product Code OZO
UDI-Device Identifier00643169507296
UDI-Public(01)00643169507296
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551PNAP
Device Catalogue NumberMMT-551PNAP
Device Lot NumberA3551PNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2019
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer10/04/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-326-RSVR, UNOMED SET.
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient Weight123